# SDR ASAA2020121133680

- Difficulty date: December 11, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 43,718 hours, 12,866 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 3151C
- Condition: Failed
- Location: Nr 2 Precooler
- Part time: 77,898 hours, 39,507 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL 385 MASTER CAUTION LIGHTS ILLUMINATED AND BLEED TRIP OFF LIGHT ILLUMINATED RT DUCT PRESSURE WAS 10 PSI.  RAN QRH 2.4 AFTER THIRD RESET, PER QRH CAUTION LIGHTS EXTINGUISHED.  RT DUCT PRESS FLUCTUATED THEN RESTORED TO 30 PSI.  GROUNDED-YES.  PERFORMED FULL NR 2 ENGINE BLEED AIR SYSTEM HEALTH CHECK FOUND PRECOOLER CONTROL VALVE OUT OF CHECK LIMITS, REF T/C NG-36WC-00002-2.  REMOVED AND REPLACED PRECOOLER CONTROL VALVE, REF B737-800 AMM 35-12-02.  PERFORMED ENGINE RUN AT 65% N1 SETTING.  NO DEFECTS NOTED.
